Universal acyclic resolutions for arbitrary coefficient groups

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove that for every compactum X and every integer n ≥ 2 there are a compactum Z of dimension ≤ n + 1 and a surjective UVn-1-map r : Z → X such that for every abelian group G and every integer k ≥ 2 such that dime X ≤ k ≤ n we have dime Z ≤ k and r is G-acyclic.

Original languageEnglish
Pages (from-to)159-169
Number of pages11
JournalFundamenta Mathematicae
Issue number2
StatePublished - 1 Jan 2003


  • Cell-like and acyclic resolutions
  • Cohomological dimension

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Universal acyclic resolutions for arbitrary coefficient groups'. Together they form a unique fingerprint.

Cite this